Capacitated Two-Indenture Models for Repairable Item Systems


Creative Commons License

ZİJM H., AVŞAR Z. M.

International Journal Of Production Economics, vol.81, pp.573-588, 2003 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 81
  • Publication Date: 2003
  • Doi Number: 10.1016/s0925-5273(02)00360-2
  • Title of Journal : International Journal Of Production Economics
  • Page Numbers: pp.573-588
  • Keywords: two-indenture systems, repairable items, capacitated servers